Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
206bear

Retin A and hair growth

Recommended Posts

im noticing I have more facial hair now since I've been using Retin A. Is this normal? I hope everything will be back to normal once Im off the topical.

anyone experienced this?

thanks

Share this post


Link to post
Share on other sites

I think that this is a result of acne clearing in general. When you unclog your hair follicles, you let your hair grow, which makes it look like there is more facial hair. This happened to me when I first started clearing (on Dan's regimen), and I've noticed other people mentioning it with respect to clearing.

I might be wrong, but that's just my guess.

Share this post


Link to post
Share on other sites

i dont think its that simple. ive recently started using retin a and now im growing facial hair on my cheeks! how do i make this stop!?!?

Share this post


Link to post
Share on other sites

I dont know if its normal or not, but I am experiencing the exact same thing! Lots of long(ish) blonde hairs on my face. Some are a bit darker. I never had these before and it concerns me because Im female. I dont want to discontinue use because my self esteem will vanish if my acne comes back...im not sure if they will continue growing more with use or if it will stop either.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×